MathSciNet Relay Station
MathSciNet bibliographic data
MR1377312 (98f:18005) 18B25 (18A35 18C15)
Carboni, Aurelio; Johnstone, Peter Connected limits, familial representability and Artin glueing. Fifth Biennial Meeting on Category Theory and Computer Science (Amsterdam, 1993). Math. Structures Comput. Sci. 5 (1995), no. 4, 441–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement